Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 12, 2017, 3:30 PM MDT for Chaves County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2017, 3:30 PM MDT (21:30 UTC)
- Expired
- Apr 12, 2017, 4:03 PM MDT
- In force
- 33 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 108 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 1:04 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1449 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.1
The text
As transmitted.
029
WUUS55 KABQ 122130
SVRABQ
NMC005-122215-
/O.NEW.KABQ.SV.W.0014.170412T2130Z-170412T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
330 PM MDT WED APR 12 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern Chaves County in southeastern New Mexico...
* Until 415 PM MDT.
* At 330 PM MDT, a severe thunderstorm was located 16 miles southwest
of Hope, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southwestern Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3270 10522 3280 10485 3252 10484 3252 10527
TIME...MOT...LOC 2130Z 255DEG 28KT 3265 10494
HAIL...1.00IN
WIND...60MPH
$$
CA2 follow-up statements
638 WWUS55 KABQ 122148 SVSABQ Severe Weather Statement National Weather Service Albuquerque NM 348 PM MDT WED APR 12 2017 NMC005-122215- /O.CON.KABQ.SV.W.0014.000000T0000Z-170412T2215Z/ Chaves- 348 PM MDT WED APR 12 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR SOUTHERN CHAVES COUNTY... At 348 PM MDT, a severe thunderstorm was located 12 miles southwest of Hope, moving east at 25 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of southern Chaves County. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3270 10507 3276 10485 3252 10484 3252 10513 TIME...MOT...LOC 2148Z 264DEG 21KT 3265 10482 HAIL...0.88IN WIND...60MPH $$ CA
635
WWUS55 KABQ 122203
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
403 PM MDT WED APR 12 2017
NMC005-122213-
/O.CAN.KABQ.SV.W.0014.000000T0000Z-170412T2215Z/
Chaves-
403 PM MDT WED APR 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHAVES COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning has
been cancelled. However gusty winds are still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 800 PM MDT for
southeastern New Mexico.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.
LAT...LON 3270 10507 3276 10485 3252 10484 3252 10513
TIME...MOT...LOC 2200Z 255DEG 28KT 3268 10468
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:10 PM MDT, 20 minutes earlier.
Area forecast discussion, Apr 12, 3:10 PM MDT, 20 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 310 PM MDT Wed Apr 12 2017 .SYNOPSIS... Showers and thunderstorms will persist through the evening along and east of the central mountain chain. A few storms may be strong or severe with large hail and damaging winds. Additionally, an easterly gap wind is expected to develop in the Rio Grande Valley, in part, due to outflow boundaries from these storms. Gusts near 35 mph will be possible below canyons. Isolated storms, some strong or severe will be possible both Thursday and Friday near the New Mexico Texas border. Elsewhere, dry southwesterly breezes will be the rule. By Saturday, dry westerly winds will prevail areawide, but a back door front Saturday night will replenish the moisture across the plains for Sunday. && .DISCUSSION... Convection continues this afternoon, mainly along and east of the central mountain chain, though a few storms have developed on the higher terrain west of Socorro and are moving into the valley. Best chances for severe weather for the remainder of the aftn/eve will be along the moisture convergence zone, generally just east of the central mtn chain, the south central mountains thanks to persistent upslope flow and moisture replenishment, and portions of Chaves County that haven't been as worked over this afternoon from storms. Shear will decrease through the evening as the base of the trough slides into west TX, thus the severe threat is expected to decrease through the evening. Most models have the convection moving into TX by or shortly after 06Z. However, with aid from thunderstorm outflows, and easterly gap wind is expected to develop in the Rio Grande Valley this evening. Localized breezy conditions below canyons may exist. For Thursday, models do not seem as impressed with thunderstorm development as they once were. The low level moisture that squeezes through the gaps of the central mountain chain tonight, will mix out tomorrow, and set up a dryline again over the plains. However, cloud cover may persist much of the day limiting daytime heating and destabilization. Nonetheless, still expect a few storms, and even fewer may become strong. Southwest winds will pick up on Friday, which will help mix the dryline even further eastward, generally near the NM/TX border. A few storms, some strong, remain possible in this area. Though the dryline will slosh back westward Friday night, it looks like it will mix even farther eastward on Saturday to prevent storm development in NM. A back door cold front will slide into the plains Saturday night and early Sunday, which will replenish the low level moisture across the area, and increase the potential for storms during the afternoon. 34 && .FIRE WEATHER... Big increase in low level moisture over the past 24 to 36 hours has led to the first severe weather of the year earlier this morning, all reported in Chaves County, south of our area. After a little break late this morning the convection is ramping back up again, with a potential for severe weather centered around Torrance County. Some areas east of the central mountains will pick up 0.25 to 0.50 inches of rain and locally 1.00 inch. Tough call in the RGV as to any convection later this afternoon and early evening. We are expecting an easterly gap wind which will bring in low level moisture but it may be too shallow. An active evening will give way to less showers and storms after midnight. RH recoveries will obviously be excellent in the east, while they will be mostly good in the west. The trough over NM now will ease its way just east of the TX border Thursday. Best chances for showers and storms will be across the eastern plains. Drier air will be working in from the west with minimum RH's 15 to 20 percent lower in much of the central to east areas. Very dry air near the AZ border will combine with some moderate breezes to produce borderline very spotty critical fire weather conditions for a hour or two in western zone 105. The drying trend will continue Friday while winds pick up in advance of the next upstream short wave trough. This will be the day to watch for critical fire weather conditions in the east. But with the rainfall already today and more expected across much of the east this evening and maybe more Thursday, the fire danger will likely not be high owing to the moist near surface soils. The weekend will be dry and warm. However, following the weak trough passage Saturday, a back door front could sneak into the northeast Saturday night and Sunday, dropping highs close to normal in the northeast. The next short wave trough will approach early next week and could bring some showers to the northern mountains. It looks like any dry line action should be just to our east. No significant ventilation concerns through the forecast period. High Haines values will be widespread Friday into early next week. CHJ && .AVIATION... 18Z TAF CYCLE VFR conditions have returned to the TAF sites early this afternoon. Showers and thunderstorms will impact the eastern half of the area this afternoon and early evening. Any direct hit by this convection will cause MVFR conditions, with KROW and KTCC most likely, where we have a TEMPO group for rain. Storms along the east slopes of the central mountains may send a gusty east canyon wind into Albuquerque early this evening. After a convectively active afternoon and early evening, shower and thunderstorm coverage will decrease later this evening. However, widespread low clouds/fog are expected east of the central mountain chain later tonight into Thursday morning. IFR conditions likely. Tried to keep TAF sites at or above alternate airport minimums but KROW likely to drop lower, possibly KTCC and KLVS as well, depending on how much rain they get this afternoon. More convection in the east Thursday afternoon but less coverage than today. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 41 79 40 75 / 0 0 0 0 Dulce........................... 31 73 32 71 / 0 5 0 0 Cuba............................ 34 74 37 73 / 0 5 0 0 Gallup.......................... 29 76 33 74 / 0 0 0 0 El Morro........................ 27 72 30 71 / 0 0 0 0 Grants.......................... 30 76 32 76 / 0 0 0 0 Quemado......................... 39 75 39 74 / 0 0 0 0 Glenwood........................ 37 85 39 83 / 0 0 0 0 Chama........................... 29 66 30 64 / 0 10 0 0 Los Alamos...................... 44 70 49 71 / 5 5 0 0 Pecos........................... 38 68 41 71 / 30 10 5 0 Cerro/Questa.................... 32 69 35 69 / 10 10 5 0 Red River....................... 27 62 29 64 / 20 10 10 0 Angel Fire...................... 25 62 27 64 / 20 10 10 0 Taos............................ 32 70 33 70 / 5 10 5 0 Mora............................ 38 68 41 70 / 30 10 10 0 Espanola........................ 43 76 45 78 / 5 0 0 0 Santa Fe........................ 46 70 46 72 / 20 5 0 0 Santa Fe Airport................ 42 74 41 76 / 10 5 0 0 Albuquerque Foothills........... 50 79 50 79 / 5 5 0 0 Albuquerque Heights............. 51 79 51 80 / 0 0 0 0 Albuquerque Valley.............. 49 80 47 82 / 0 0 0 0 Albuquerque West Mesa........... 46 79 47 81 / 0 0 0 0 Los Lunas....................... 44 80 43 83 / 0 0 0 0 Rio Rancho...................... 46 81 49 82 / 5 0 0 0 Socorro......................... 45 82 46 85 / 5 5 0 0 Sandia Park/Cedar Crest......... 40 74 40 75 / 20 5 5 0 Tijeras......................... 46 75 47 76 / 10 5 0 0 Moriarty/Estancia............... 38 75 36 76 / 30 5 5 0 Clines Corners.................. 42 72 41 74 / 40 10 5 0 Gran Quivira.................... 43 74 47 76 / 20 5 5 5 Carrizozo....................... 44 75 47 79 / 20 5 0 5 Ruidoso......................... 44 71 44 74 / 40 10 5 5 Capulin......................... 43 67 45 71 / 20 30 10 5 Raton........................... 39 72 40 78 / 20 20 10 0 Springer........................ 38 72 39 77 / 20 20 10 0 Las Vegas....................... 39 70 42 74 / 30 20 10 0 Clayton......................... 49 71 51 79 / 20 30 10 5 Roy............................. 45 69 46 76 / 30 20 10 5 Conchas......................... 49 75 54 82 / 40 20 10 5 Santa Rosa...................... 48 74 50 83 / 50 20 10 5 Tucumcari....................... 50 74 55 84 / 40 20 10 10 Clovis.......................... 52 71 54 79 / 70 30 10 20 Portales........................ 53 70 55 80 / 80 30 10 20 Fort Sumner..................... 51 72 53 81 / 60 20 10 20 Roswell......................... 55 76 57 85 / 70 20 5 20 Picacho......................... 49 74 49 81 / 50 10 5 5 Elk............................. 45 73 47 78 / 50 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 34
Hazardous weather outlook, Apr 12, 3:40 AM MDT, 11 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 340 AM MDT Wed Apr 12 2017 NMZ501>540-131100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 340 AM MDT Wed Apr 12 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms from mid morning through late this evening across much of the east central and southeast plains where large hail, damaging winds, and perhaps an isolated tornado are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required through this evening for east central and southern NM where severe thunderstorms are possible.
In the hours before
Special weather statement, Apr 12, 2:34 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
234 PM MDT WED APR 12 2017
NMZ518-522-523-122100-
Santa Fe Metro Area-Central Highlands-Estancia Valley-
234 PM MDT WED APR 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANTA FE COUNTY
UNTIL 300 PM MDT...
At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Galisteo, or 21 miles north of Moriarty, drifting east at 5 mph.
Nickel size hail will be possible with this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Galisteo.
This includes Highway 285 between Mile Markers 266 and 279.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3541 10577 3517 10580 3523 10608 3524 10607
3527 10607 3529 10609 3530 10608 3532 10609
3542 10608
TIME...MOT...LOC 2033Z 281DEG 6KT 3530 10598
CASpecial weather statement, Apr 12, 2:43 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Albuquerque NM 243 PM MDT WED APR 12 2017 NMZ520-524-122115- South Central Highlands-Lower Rio Grande Valley- 243 PM MDT WED APR 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 315 PM MDT... At 243 PM MDT, Doppler radar was tracking a strong thunderstorm near Escondida, or 7 miles northeast of Socorro, moving east at 15 mph. Nickel size hail will be possible with this storm. Locations impacted include... Socorro. Accumulations of small hail on roads can create very slick and hazardous driving conditions. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3400 10687 3418 10687 3426 10653 3395 10654 TIME...MOT...LOC 2043Z 270DEG 13KT 3410 10679 CA
Special weather statement, Apr 12, 3:04 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 304 PM MDT WED APR 12 2017 NMZ515-528-122130- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 304 PM MDT WED APR 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 330 PM MDT... At 304 PM MDT, Doppler radar was tracking a strong thunderstorm near La Cueva, or near Mora, moving northeast at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... La Cueva, Luceros, Ojo Feliz, Rainsville and El Turquillo. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3590 10525 3602 10534 3616 10513 3592 10498 TIME...MOT...LOC 2104Z 244DEG 5KT 3599 10521 CA
Special weather statement, Apr 12, 3:09 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Albuquerque NM 309 PM MDT WED APR 12 2017 NMZ540-122200- Southwest Chaves County- 309 PM MDT WED APR 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL 400 PM MDT... At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles south of Dunken, or 25 miles southwest of Hope, moving east at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of southwestern Chaves County. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A severe thunderstorm watch remains in effect until 800 PM MDT for southeastern New Mexico. LAT...LON 3272 10535 3281 10498 3252 10495 3252 10535 TIME...MOT...LOC 2109Z 262DEG 19KT 3261 10511 CA
Special weather statement, Apr 12, 3:17 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
317 PM MDT WED APR 12 2017
NMZ521-122215-
Sandia/Manzano Mountains-
317 PM MDT WED APR 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR BERNALILLO AND NORTHWESTERN
TORRANCE COUNTIES UNTIL 415 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tajique, or 15 miles west of Estancia near the Dog Head Burn Scar.
This storm was drifting slowly eastward.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Tajique, Chilili and Torreon.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 800 PM MDT for
central New Mexico.
LAT...LON 3492 10619 3476 10622 3474 10624 3473 10624
3477 10642 3486 10638
TIME...MOT...LOC 2117Z 235DEG 2KT 3480 10633
CASpecial weather statement, Apr 12, 3:25 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Albuquerque NM 325 PM MDT WED APR 12 2017 NMZ525-122215- Upper Tularosa Valley- 325 PM MDT WED APR 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 415 PM MDT... At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northwest of Three Rivers, or 24 miles southwest of Carrizozo, moving east at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Oscuro. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A severe thunderstorm watch remains in effect until 800 PM MDT for central New Mexico. LAT...LON 3348 10631 3358 10599 3339 10597 3339 10629 TIME...MOT...LOC 2125Z 259DEG 16KT 3342 10621 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 5:19 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 56 min |
| Apr 12, 5:32 AM MDT | Special Weather Statement | ABQ | Lincoln | 13 min |
| Apr 12, 5:58 AM MDT | Special Weather Statement | ABQ | Lincoln | 17 min |
| Apr 12, 6:12 AM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Apr 12, 6:15 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
| Apr 12, 6:47 AM MDT | Special Weather Statement | ABQ | Chaves | 43 min |
| Apr 12, 6:58 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| Apr 12, 7:36 AM MDT | Special Weather Statement | ABQ | Chaves | 39 min |
| Apr 12, 7:50 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 40 min |
| Apr 12, 8:05 AM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| Apr 12, 8:13 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 35 min |
| Apr 12, 8:31 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 44 min |
| Apr 12, 8:45 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Apr 12, 9:00 AM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Apr 12, 9:16 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 59 min |
| Apr 12, 9:19 AM MDT | Special Weather Statement | ABQ | 26 min | |
| Apr 12, 10:17 AM MDT | Special Weather Statement | ABQ | Chaves | 43 min |
| Apr 12, 10:18 AM MDT | Special Weather Statement | ABQ | Lincoln | 42 min |
| Apr 12, 10:34 AM MDT | Special Weather Statement | ABQ | Guadalupe | 41 min |
| Apr 12, 11:14 AM MDT | Special Weather Statement | ABQ | 16 min | |
| Apr 12, 11:15 AM MDT | Special Weather Statement | ABQ | Lincoln | 45 min |
| Apr 12, 11:29 AM MDT | Special Weather Statement | ABQ | Torrance | 46 min |
| Apr 12, 12:30 PM MDT | Special Weather Statement | ABQ | Lincoln | 45 min |
| Apr 12, 12:44 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Apr 12, 1:00 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| Apr 12, 1:18 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Apr 12, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 27 min |
| Apr 12, 1:54 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Apr 12, 1:59 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Apr 12, 2:05 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Apr 12, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 50 min |
| Apr 12, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 27 min |
| Apr 12, 2:34 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Apr 12, 2:43 PM MDT | Special Weather Statement | ABQ | Socorro | 32 min |
| Apr 12, 2:56 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 49 min |
| Apr 12, 3:04 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Apr 12, 3:09 PM MDT | Special Weather Statement | ABQ | 51 min | |
| Apr 12, 3:13 PM MDT | Areal Flood Advisory | ABQ | Mora | 2 hr |
| Apr 12, 3:17 PM MDT | Special Weather Statement | ABQ | Bernalillo | 58 min |
| Apr 12, 3:19 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 41 min |
| Apr 12, 3:25 PM MDT | Special Weather Statement | ABQ | 50 min | |
| Apr 12, 3:46 PM MDT | Special Weather Statement | ABQ | Torrance | 44 min |
| Apr 12, 4:00 PM MDT | Special Weather Statement | ABQ | Mora | 45 min |
| Apr 12, 4:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 42 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.